# SDR CA980713012

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE400005
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH WHEN FLAPS SELECTED, THEY DID NOT GO DOWN.  GEAR SELECTED DOWN AND ONLY THE NOSE GEAR EXTENDED AND INDICATED DOWN AND LOCKED.  TOWER INFORMED.  EMERGENCY EXTENSION CARRIED OUT AND AIRCRAFT LANDED OK.  CHECK VALVE IN MAIN HYDRAULIC SYSTEM HAD CRACKED ALLOWING FLUID TO LEAK. VALVE HAD A RADIAL CRACK RUNNING AROUND THE BODY ABOUT ONE INCH LONG.  VALVE LOCATED ON THE MAIN PRESSURE LINE FROM THE LEFT HYDRAULIC PUMP.  MOST FLUID HAD PUMPED OVERBOARD.  EMERGENCY SYSTEM WAS OK.
